Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some recent developments in Fourier analysis and $H^p$-theory on product domains


Authors: Sun-Yung A. Chang and Robert Fefferman
Journal: Bull. Amer. Math. Soc. 12 (1985), 1-43
MSC (1980): Primary 42B20, 42B25, 32A35
DOI: https://doi.org/10.1090/S0273-0979-1985-15291-7
MathSciNet review: 766959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Baernstein, II, Univalence and bounded mean oscillation, Michigan Math. J. 23 (1976), 217-223. MR 444935
  • 2. A. Benedek, A. P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci. U.S.A. 48 (1972). MR 133653
  • 3. J. Bergh and J. Lofstrom, Interpolation spaces, Springer-Verlag, 1976. MR 482275
  • 4. A. Bernard, Espaces H1 de martingales a deux indices, Dualité avec les martingales de type "B.M.O.", Bull. Sci. Math. (2) 103 (1979), 297-303. MR 539351
  • 5. S. V. Bockarev, On a basis in the space of functions continuous in the closed disc and analytic inside it, Soviet Math. Dokl. 15 (1974), 1195-1216.
  • 6. D. L. Burkholder, Martingale theory and harmonic analysis in Euclidean spaces, Proc. Symposia in Pure Math. 35 (2) (1979), 283-302. MR 545315
  • 7. D. L. Burkholder, R. F. Gundy and M. L. Silverstein, A maximal function characterization of the class H, Trans. Amer. Math. Soc. 157 (1971), 137-153. MR 274767
  • 8. D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi-linear operators on martingales, Acta. Math. 124 (1970), 249-304. MR 440695
  • 9. A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 167830
  • 10. A. P. Calderón, On the behaviour of harmonic functions at the boundary, Trans. Amer. Math. Soc. 68 (1950), 47-54. MR 32863
  • 11. A. P. Calderón, On a theorem of Marcinkiewicz and Zygmund, Trans. Amer. Math. Soc. 68 (1950), 55-61. MR 32864
  • 12. A. P. Calderón, An atomic decomposition of distributions in parabolic H, Adv. in Math. 25 (1977), 216-225. MR 448066
  • 13. A. P. Calderón and A. Torchinsky, Parabolic maximal functions associated with a distribution. II, Adv. in Math. 24 (1977), 101-171. MR 450888
    14 A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 52553

  • 15. L. Carleson, Interpolations by bounded analytic functions and the Corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 141789
  • 16. L. Carleson, The Corona problem (Proc. 15th Scandinavian Congress, 968 (1970). Lecture Notes in Math., Springer, 118.
  • 17. L. Carleson, A counterexample for measures bounded on H, Mittag-Leffler Report No. 7, 1974.
  • 18. L. Carleson, An explicit unconditional basis in H1, Bull. Sci. Math. (2) 104 (1980), 405-416. MR 602408
  • 19. L. Carleson, BMO in 10 years, Proc. Scandinavian Congress Lecture Notes, 1981.
  • 20. S. Y. A. Chang, A characterization of Douglas algebras, Acta Math. 137 (1976), 81-89. MR 428044
  • 21. S. Y. A. Chang, Carleson measure on the bi-disc, Ann. of Math. (2) 109 (1979), 613-620. MR 534766
  • 22. S. Y. A. Chang, Two remarks of H1 and B M O on the bi-disc, Conf. on Harmonic Analysis in honor of A. Zygmund, vol. II, pp. 373-393. MR 730080
  • 23. S. Y. A. Chang and Z. Ciesielski, Spline characterization of H1, Studia Math. (to appear) MR 722263
  • 24. S. Y. A. Chang and R. Fefferman, A continuous version of the duality of H1 and BMO on the bi-disc, Ann. of Math. (2) 112 (1980), 179-201. MR 584078
  • 25. S. Y. A. Chang and R. Fefferman, The Calderón-Zygmund decompositions on product domains, Amer. J. Math. 104 (1982), 445-468. MR 658542
  • 26. Z. Ciesielski, Properties of the orthonormal Franklin system. I, II, Studia Math. 73 (1963), 141-157; ibid. 27 (1966), 289-323. MR 203349
  • 27. R. R. Coifman, A real variable characterization of H, Studia Math. 51 (1974), 269-274. MR 358318
  • 28. R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 358205
  • 29. R. R. Coifman, Y. Meyer and E. M. Stein, Un nouvel espace functionnel adapte a l'etude des operateurs definis par des integrales singulieres (preprint).
  • 30. R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. MR 447954
  • 31. A. Cordoba, Maximal functions, covering lemmas and Fourier multipliers, Proc. Sympos. Pure Math., vol. 35, Part I, Amer. Math. Soc., Providence, R.I., pp. 29-50. MR 545237
  • 32. A. Cordoba and R. Fefferman, A geometric proof of the strong maximal theorem, Ann. of Math. (2) 102 (1975), 95-100. MR 379785
  • 33. A. Cordoba and R. Fefferman, On differentiation of integrals, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 2211-2213. MR 476977
  • 34. B. Davis, Hardy spaces and rearrangements, Trans. Amer. Math. Soc. 261 (1980), 211-233. MR 576872
  • 35. C. Fefferman, Characterization of bounded mean oscillation, Bull. Amer. Math. Soc. 77 (1971), 587-588. MR 280994
  • 36. C. Fefferman, Estimates for double Hilbert transform, Studia Math. 44 (1972), 1-15. MR 312166
  • 37. C. Fefferman and E. M. Stein, Some maximal inequalities, Amer. J. Math. 93 (1971), 107-115. MR 284802
  • 38. C. Fefferman and E. M. Stein, H, Acta Math. 129 (1972), 137-193. MR 447953
  • 39. C. Fefferman, N. M. Riviere and Y. Sagher, Interpolations between H, Trans. Amer. Math. Soc. 191 (1974), 75-81. MR 388072
  • 40. R. Fefferman, Functions of bounded mean oscillations on the bi-disc, Ann. of Math. (2) 10 (1979), 395-406. MR 549492
  • 41. R. Fefferman, Strong differentiation with respect to measures, Amer. J. Math. 103 (1981), 33-40. MR 601461
  • 42. R. Fefferman, The atomic decomposition of H1 on product spaces, Adv. in Math, (to appear). MR 772072
  • 43. R. Fefferman, Some weighted norm inequalities for Cordoba's maximal function, Amer. J. Math. (to appear). MR 761586
  • 44. R. Fefferman and E. M. Stein, Singular integrals on product spaces, Adv. in Math. 45 (1982), 117-143. MR 664621
  • 45. G. Folland and E. M. Stein, Hardy spaces on homogeneous groups, Princeton Univ. Press, Princeton, N.J., 1982. MR 657581
  • 46. J. Garnett, Bounded analytic functions, Academic Press, 1981. MR 628971
  • 47. J. Garnett and P. Jones, BMO from dyadic BMO, Pacific J. Math. 99 (1982), 351-371. MR 658065
  • 48. R. Gundy, Maximal function characterizations of H, Lecture Notes in Math., Springer-Verlag, 1978.
  • 49. R. Gundy, Inégalités pour martingales à un et deux indices l'espace H, L'École d'ete de St. Flour, 1978.
  • 50. R. Gundy and E. M. Stein, H, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 1026-1029. MR 524328
  • 51. R. Hunt, B. Muckenhoupt and R. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227-251. MR 312139
  • 52. S. Igari, An extension of the inteprolation theorem of Marcinkiewicz, Proc. Japan Acad. 38 (1962), 731-734. MR 147815
  • 53. B. Jawerth and A. Torchinsky, The strong maximal function with respect to measures (preprint). MR 783994
  • 54. B. Jessen, J. Marcinkiewicz and A. Zygmund, Note on the differentiability of multiple integrals, Fund. Math. 24 (1953), 217-234.
  • 55. F. John, Rotation and strain, Comm. Pure Appl. Math. 14 (1961), 319-413. MR 138225
  • 56. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 131498
  • 57. P. Jones, Carleson measures and the Fefferman-Stein decomposition of B M O(R), Ann. of Math. (2) 111 (1980), 197-208. MR 558401
  • 58. P. Jones, L, Acta Math. 150 (1982), 136-152.
  • 59. P. Jones, Interpolation between H, Conf. in Harmonic Analysis in Honor of A. Zygmund, Vol. I, pp. 437-451. MR 730083
  • 60. K. C. Lin, Thesis, Univ. of California, Los Angeles, 1984.
  • 61. K. C. Lin, H (to appear).
  • 62. M. P. Malliavin and P. Malliavin, Intégrales de Lusin-Calderón pour les fonctions biharmoniques, Bull. Sci. Math. 101 (1977), 357-384. MR 473204
  • 63. D. Marshall, Subalgebras of L, Acta Math. 137 (1976), 91-98. MR 428045
  • 64. B. Maurey, Isomorphismes entre espaces H1, Acta Math. 145 (1980), 79-120. MR 586594
  • 65. J. Moser, On Harnack's theorem of elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577-591. MR 159138
  • 66. B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 293384
  • 67. Ch. Pommerenke, Schlichte Funktionen und analytische functionen von beschrankter mittler oszillation, Comment. Math. Helv. 52 (1977), 591-602. MR 454017
  • 68. J. Privalov, Sur les fonctions conjuguées, Bull. Soc. Math. France 44 (1916), 100-103.
  • 69. H. M. Reimann, Functions of bounded mean oscillation and quasi-conformal mappings, Comment. Math. Helv. 49 (1974), 260-276. MR 361067
  • 70. N. M. Riviere and Y. Sagher, Interpolation between L1, the real method, J. Funct. Anal. 14 (1973), 401-409. MR 361759
  • 71. W. Rudin, Real and complex analysis, McGraw-Hill, 1966. MR 210528
  • 72. D. Sarason, Function theory on the unit circle, Lecture Notes (Conf. Virginia Polytechnic and State Univ., 1978). MR 521811
  • 73. D. Sarason, Algebras between L, Lecture Notes in Math., vol. 512, Springer-Verlag, 1976, pp. 117-129. MR 493361
  • 74. E. Stein, On the theory of harmonic functions of several variables. II, Acta Math. 106 (1961), 137-174. MR 173019
  • 75. E. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N.J., 1970. MR 290095
  • 76. E. Stein, A variant of the area integral, Bull. Sci. Math. (2) 103 (1979), 449-460. MR 548920
  • 77. E. Stein and G. Weiss, On the theory of H, Acta Math. 103 (1960), 25-62. MR 121579
  • 78. J. O. Stromberg, Weak estimates on maximal function with rectangles in certain directions, Ark. Math. 15 (1977), 229-240. MR 487260
  • 79. J. O. Stromberg, A modified Franklin system and higher order spline systems on R, Proc. Conf. on Harmonic Analysis in Honor of A. Zygmund, Vol. II, pp. 475-494. MR 730086
  • 80. A. Uchiyama, A constructive proof of the Fefferman-Stein decomposition of BMO (R), Acta Math. 148 (1982), 215-241. MR 666111
  • 81. N. Varopoulous, BMO functions and the $øverline theta$-equation, Pacific J. Math. 71 (1977), 221-273. MR 508035
  • 82. N. Varopoulous, Probabilistic approach to some problems in complex analysis, Bull. Sci. Math. (2) 105 (1981), 181-224. MR 618877
  • 83. P. Wojtaszczyk, The Franklin system is an unconditional basis in H1, Ark. Math. 20 (1980), 293-300. MR 686177
  • 84. T. Wolff, A note on interpolation space, (Proc. Conf. Harmonic Analysis, Minneapolis, 1981), Lecture Notes in Math., vol. 908, Springer-Verlag, pp. 199-204. MR 654187
  • 85. A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press., London and New York, 1968. MR 236587
  • 86. A. P. Calderon, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092-1099. MR 177312
  • 87. R. Coifman and Y. Meyer, Commutateurs d'integrales singulieres et operateurs multilineaires, Ann. Inst. Fourier (Grenoble) 28 (1978), 177-202. MR 511821
  • 88. G. David and J. L. Journé, A boundedness criterion for generalized Calderón-Zygmund operators (preprint). MR 763911
  • 89. J. L. Journé, Vector valued singular integral operators and singular integral operators on product spaces (preprint).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 42B20, 42B25, 32A35

Retrieve articles in all journals with MSC (1980): 42B20, 42B25, 32A35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1985-15291-7

American Mathematical Society